Alert archive / Virginia / Small Craft Advisories in 2012
Small Craft Advisory 39, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Mar 1, 2012, 9:55 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 9:55 AM EST (14:55 UTC)
- Expired
- Mar 1, 2012, 11:54 PM EST
- In force
- 14 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
999 WHUS71 KAKQ 011455 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 955 AM EST THU MAR 1 2012 ANZ630>634-012100- /O.NEW.KAKQ.SC.Y.0039.120301T1455Z-120301T2100Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 955 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS...15 TO 20 KT WITHIN THE SMALL CRAFT ADVISORY. * WAVES/SEAS...2 TO 3 FEET WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && FOR CURRITUCK SOUND * WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. $$ JFOSTER
3 follow-up statements
833 WHUS71 KAKQ 012024 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 324 PM EST THU MAR 1 2012 ANZ630>632-634-020430- /O.EXT.KAKQ.SC.Y.0039.000000T0000Z-120302T0500Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 324 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS...15 TO 20 KT. * WAVES/SEAS...3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ633-020000- /O.EXT.KAKQ.SC.Y.0039.000000T0000Z-120302T0000Z/ CURRITUCK SOUND- 324 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EST THIS EVENING. * WINDS...15 TO 20 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$
597 WHUS71 KAKQ 012346 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 646 PM EST THU MAR 1 2012 ANZ633-020100- /O.CAN.KAKQ.SC.Y.0039.000000T0000Z-120302T0000Z/ CURRITUCK SOUND- 646 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ630>632-634-020500- /O.CON.KAKQ.SC.Y.0039.000000T0000Z-120302T0500Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 646 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. * WINDS...15 TO 20 KT. * WAVES/SEAS...3 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR SEAS OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ WRS
622 WHUS71 KAKQ 020454 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1154 PM EST THU MAR 1 2012 ANZ630>632-634-020600- /O.CAN.KAKQ.SC.Y.0039.000000T0000Z-120302T0500Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- 1154 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 6:59 AM EST, 2 hours 56 minutes earlier.
Area forecast discussion, Mar 1, 6:59 AM EST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 659 AM EST THU MAR 1 2012 .SYNOPSIS... HIGH PRESSURE WILL BUILD IN FROM THE WEST LATER TODAY AND TONIGHT. A WARM FRONT LIFTS ACROSS THE REGION LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT. THE NEXT COLD FRONT SLOWLY CROSSES THE MID ATLANTIC STATES SATURDAY AFTERNOON INTO SATURDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... LATEST SFC ANALYSIS SHOWING WEAK HIGH PRESSURE ACRS THE OHIO VALLEY...PROGGED TO SLIDE EAST LATER TODAY. IN UPR LEVELS THOUGH...FLOW IS WESTERLY...SO ANY COLD AIR WILL BE DELAYED ALL DAY. DEW PTS STILL QUITE HIGH OVER SOUTHERN VA/NE NC...AND SOME SCT/BKN CLOUDS LINGER IN NC A FEW MORE HRS. LATER TODAY...MUCH DRIER AIR MOVES IN W/ GUSTY WEST WINDS...ALTHOUGH CURRENT OBS SUGGEST THIS TREND IS A LITTLE SLOWER THAN PREVIOUS GUIDANCE HAD PROJECTED. WILL DELAY CLEARING ACRS THE SOUTHEAST FOR ANOTHER 1-3 HRS...BUT ALL AREAS SHOULD BE MAINLY SUNNY AFTER 10 AM. DEEP MIXING AND DOWNSLOPE FLOW WILL MAKE FOR ANOTHER VERY WARM DAY (SEE CLIMATE SECTION). STAYING ON HIGH SIDE OF GUIDANCE DUE TO THE DOWNSLOPE SO MUCH OF CWA FROM ABOUT RIC SOUTH SHOULD SEE HIGHS INTO THE MID-UPPER 70S TO AROUND 80. A LITTLE COOLER ACRS THE NRN TIER WITH HIGHS MAINLY IN THE UPR 60S TO LWR 70S. DEW PTS DRY OUT SIGNIFICANTLY BY AFTN ALONG WITH WINDS GUSTING TO AROUND 30 MPH (SEE FIRE WX SECTION). && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/... DRY/SEASONABLE WX TONIGHT WITH LOWS MAINLY IN THE UPR 30S TO LOWER 40S UNDER CLR SKIES AND LIGHT WINDS. FRI STARTS SUNNY...BUT BY AFTN...ANOTHER WARM FRONT WILL BE APPROACHING THE RGN FM THE SW...BRINGING A RETURN OF CLDNS AND CHC POPS (ESPLY ACRS SRN/WRN PORTIONS OF FA). HIGHS ON FRI RANGING FM THE M50S ON THE ERN SHORE TO M60S W OF THE BAY. AS WARM FRONT LIFTS N FRI EVENING COULD ONCE AGAIN SEE SOME MAINLY ELEVATED TSTMS (BOTH NAM/GFS SHOW THIS POTENTIAL VIA -SHOWALTER INDICES). HAVE BUMPED POPS UP FRI EVENING TO HI CHC OR LIKELY. LOOKS LIKE A LULL LATER FRI NIGHT...BEFORE SFC COLD FRONT APPROACHES FROM NW TWDS DAYBREAK SAT. MIN TEMPS FRI NIGHT WILL LIKELY OCCUR IN THE EVENING (UPR 40S NE TO MID-UPR 50S S)...WITH STEADY OR RISING TEMPS OVERNIGHT AS WARM FRONT PUSHES N OF THE AREA. STRONG LIFT AND DEEP MSTR OVERSPREADS THE REGION SAT MORNING THROUGH THE AFTN FROM NW TO SE. LOOKS LIKE ANOTHER ROUND OF WIDESPREAD SHRAS...AND EVEN SCT TSRAS...WHICH COULD BRING HVY RA POSSIBLE SAT...AND HAVE LIKELY POPS ALL ZONES AT SOME POINT. NOT RULING OUT STRONG/SVR CNVTN...WL BE DEPENDENT OF DEPTH OF MSTR (DEEPER MSTR WOULD FAVOR HVY RA OVR SVR) AND CHARACTER OF WND FIELD. HI TEMPS SAT FM THE U60S NW TO THE LWR TO MID 70S SE. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... SFC LOW PRESSURE RIDES NORTHWARD ALONG A COLD FRONT AS IT EXITS THE MID-ATLANTIC COAST SATURDAY NIGHT. THIS WILL CAUSE THE FRONT TO SLOW DOWN AND SHOWERS AND A FEW THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE NIGHT (ESPECIALLY SE SECTIONS). AS SUCH...HAVE INCREASED POPS ESPECIALLY IN THE SE AND ALSO PULLED HIGHER POPS BACK TO THE NORTH/WEST. THE SFC LOW AND COLD FRONT PUSHES OFFSHORE SUNDAY MORNING WITH SHOWERS LINGERING ALONG SE SECTIONS...ESPECIALLY THROUGH THE AM HRS. WILL KEEP SILENT/SLIGHT CHC POPS SUN AFTN AS UPR SYSTEM MOVES IN FROM THE W. H5 TROUGH PUSHES THROUGH THE AREA SUNDAY NIGHT WITH SOME CLOUD COVER BUT NO PRECIP. ANOTHER (STRONGER) SHORTWAVE WILL BRING SOME COLDER AIR INTO THE REGION FOR MONDAY. DOWNSLOPE FLOW WILL PROHIBIT MOST OF THE MOISTURE WITH THIS FEATURE FROM MAKING IT OVER THE MOUNTAINS AND LOW-LEVELS LOOK FAIRLY DRY SO WILL KEEP FORECAST DRY FOR NOW. HOWEVER...CANNOT RULE OUT THE POSSIBILITY OF SPRINKLES OR AN ISOLATED SHOWER. SFC HIGH PRESSURE RETURNS TUESDAY AND WEDNESDAY FOR DRY WX AND A WARMING TREND. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... AS OF 11Z...SOME OF THE TAF SITES MAY LOWER TO MVFR/IFR THROUGH ABOUT 14Z AS DEW POINT DEPRESSIONS REMAIN LOW. SCT-BKN STRATUS HAS BEEN REPORTED. OTHERWISE...SKIES WILL BE MAINLY CLEAR AND WINDS WILL GUST FROM THE WEST TODAY BEGINNING IN THE LATE MORNING. WINDS BECOME LIGHT AND VEER TO N/NE TONIGHT. VFR WILL CONTINUE INTO FRIDAY BUT PCPN WILL BE POSSIBLE BY LATE IN THE DAY. ANOTHER WEATHER SYSTEM WILL BRING A ROUND OF PCPN AND PERIODS OF IFR BEGINNING FRIDAY NIGHT AND CONTINUING THROUGH SATURDAY EVENING. VFR CONDITIONS SHOULD RESUME SUNDAY THROUGH EARLY NEXT WEEK. && .MARINE... SW WINDS WILL VEER TO WEST BY LATE MORNING. ALTHOUGH WIND GUSTS OVER LAND WILL REACH CLOSE TO 25 KNOTS IN SOME AREAS...WARM AIR OVER RELATIVELY COOL WATER WILL REDUCE MIXING AND KEEP WINDS BELOW SCA CRITERIA. THEREFORE...NO HEADLINES ARE IN EFFECT FOR THIS PACKAGE. WINDS DIMINISH TO LESS THAN 10 KNOTS TONIGHT AND EARLY FRIDAY. BY FRIDAY EVENING...SOUTHEAST WINDS INCREASE IN RESPONSE TO AN APPROACHING LOW FROM THE WEST. SCA WILL LIKELY BE NEEDED BY EARLY SATURDAY MORNING WITH SOUTH WINDS INCREASING TO AROUND 20 TO 25 KNOTS. ON SATURDAY...SEAS ARE FORECAST TO REACH 5 TO 8 FT WITH 4 FT WAVES IN THE BAY. WINDS DIMINISH SATURDAY NIGHT BUT 5 FOOT SEAS WILL BE PSBL INTO SUNDAY. && .FIRE WEATHER... VERY WARM/BREEZY TODAY...WITH RH VALUES DROPPING OFF TO < 30% MOST AREAS THIS AFTN...AND TO AROUND 20-25% ALONG/WEST OF I-95. GROUND IS FAIRLY MOIST HOWEVER (ESP OVER NRN 1/2 CWA)...SO IT WILL TAKE TODAY'S DRYING FOR FUELS TO BE DRY ENOUGH FOR ANY MAJOR CONCERNS. NO FIRE DANGER STATEMENTS WILL BE ISSUED AT THIS TIME. && .CLIMATE... RECORD HIGHS THU/MAR 1ST: RICHMOND.........80 (1976) NORFOLK..........81 (1918) SALISBURY........80 (1976) ELIZABETH CITY...80 (1997) IN ADDITION...METEOROLOGICAL WINTER (DEC-FEB) HAS ENDED UP AS 4TH WARMEST WINTER SEASONS ON RECORD AT BOTH RICHMOND AND NORFOLK. MORE DETAILS WILL FOLLOW LATER TODAY W/ A PNSAKQ. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...MAM NEAR TERM...LKB SHORT TERM...LKB/ALB LONG TERM...JDM AVIATION...LSA MARINE...LSA FIRE WEATHER...LKB CLIMATE...AKQ
Hazardous weather outlook, Mar 1, 5:46 AM EST, 4 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 546 AM EST THU MAR 1 2012 MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-021100- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM- KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER- BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA- 546 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY EVENING THROUGH SATURDAY. THE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>634-650-652-654-656-658-021100- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA- CURRITUCK SOUND- CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE CHESAPEAKE BAY BRIDGE TUNNEL- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 546 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE LOWER CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. BROWN
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 7:05 PM EST | Special Weather Statement | AKQ | Goochland | 40 min |
| Feb 29, 9:03 PM EST | Special Weather Statement | AKQ | Lancaster, Northumberland | 102 min |
| Mar 1, 1:57 AM EST | Special Weather Statement | AKQ | Amelia, Nottoway, Prince Edward | 63 min |
| Mar 1, 2:28 AM EST | Special Weather Statement | AKQ | City of Chesapeake, City of Suffolk | 62 min |
Nearby
Small Craft Advisories in Virginia, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.